# SDR 373PA0045

- Difficulty date: February 2, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 51,071 hours, 25,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT END OF LEFT INBOARD SEAT TRACK OF AFT GALLEY.  REPAIRED PER SRM 53-00-52.
